# SDR SWAA2022013156708

- Difficulty date: September 11, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 34,197 hours, 19,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND; AFT CORNER SCUFF PLATE IS CRACKED ON LOWER FLANGE. / REMOVED AND REPLACED AFT CORNER SCUFF PLATE PER A/M/M 53-11-02 SEE NR G486806 FOR INSTALLATION OF FAIRING COMPOUND
